Multiphase similarity solutions of integrable evolution equations

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

We introduce a new class of solutions to integrable nonlinear evolution equations which are thought to have a deep connection with the n-point correlation functions of exactly solvable models in statistical mechanics.

Original languageEnglish (US)
Pages (from-to)203-221
Number of pages19
JournalPhysica D: Nonlinear Phenomena
Volume3
Issue number1-2
DOIs
StatePublished - Jul 1981

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multiphase similarity solutions of integrable evolution equations'. Together they form a unique fingerprint.

  • Cite this